Alert archive / Indiana / Small Craft Advisories in 2012

Small Craft Advisory 59, NWS Northern Indiana

August 16, 2012

NWS Northern Indiana issued this small craft advisory at Aug 16, 2012, 4:57 AM EDT. It took effect at Aug 16, 2012, 2:00 PM EDT. It was in force for 30 hr.

The area

The counties it named.

The facts

Issued
Aug 16, 2012, 4:57 AM EDT (08:57 UTC)
In effect from
Aug 16, 2012, 2:00 PM EDT
Expired
Aug 17, 2012, 8:00 PM EDT
In force
30 hr
Issued by
NWS Northern Indiana

The text

As transmitted, in the capitals the NWS used until 2016.

172 
WHUS73 KIWX 160857
MWWIWX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE NORTHERN INDIANA
457 AM EDT THU AUG 16 2012

LMZ043-046-161700-
/O.NEW.KIWX.SC.Y.0059.120817T0000Z-120817T2100Z/
NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI-
457 AM EDT THU AUG 16 2012

...SMALL CRAFT ADVISORY IN EFFECT FROM 8 PM THIS EVENING TO 5 PM
EDT FRIDAY...

THE NATIONAL WEATHER SERVICE IN NORTHERN INDIANA HAS ISSUED A
SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 8 PM THIS EVENING
TO 5 PM EDT FRIDAY.

* WINDS: NORTHWEST 15 TO 25 KNOTS. 

* WAVES: 4 TO 6 FEET.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WINDS OR FREQUENT
GUSTS OF 22 TO 33 KNOTS ARE LIKELY...AND/OR WAVES GREATER THAN
4 FEET ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$


STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR
UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
7 follow-up statements
184 
WHUS73 KIWX 161402
MWWIWX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE NORTHERN INDIANA
1002 AM EDT THU AUG 16 2012

LMZ043-046-162215-
/O.EXT.KIWX.SC.Y.0059.120816T1800Z-120817T2100Z/
NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI-
1002 AM EDT THU AUG 16 2012

...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 2 PM THIS AFTERNOON TO
5 PM EDT FRIDAY...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT FROM 2 PM THIS
AFTERNOON TO 5 PM EDT FRIDAY. 

* WINDS: NORTHWEST 15 TO 25 KNOTS.

* WAVES: 4 TO 6 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WINDS OR FREQUENT
GUSTS OF 22 TO 33 KNOTS ARE LIKELY...AND/OR WAVES GREATER THAN
4 FEET ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$


STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR
UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
018 
WHUS73 KIWX 161950
MWWIWX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE NORTHERN INDIANA
350 PM EDT THU AUG 16 2012

LMZ043-046-170400-
/O.CON.KIWX.SC.Y.0059.000000T0000Z-120817T2100Z/
NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI-
350 PM EDT THU AUG 16 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 PM EDT FRIDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 PM EDT FRIDAY. 

* WINDS: NORTHWEST 15 TO 20 KNOTS.

* WAVES: INCREASING TO 4 TO 6 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WINDS OR FREQUENT
GUSTS OF 22 TO 33 KNOTS ARE LIKELY...AND/OR WAVES GREATER THAN
4 FEET ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$


STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR
UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
460 
WHUS73 KIWX 170216
MWWIWX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE NORTHERN INDIANA
1016 PM EDT THU AUG 16 2012

LMZ043-046-171030-
/O.CON.KIWX.SC.Y.0059.000000T0000Z-120817T2100Z/
NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI-
1016 PM EDT THU AUG 16 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 PM EDT FRIDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 PM EDT FRIDAY. 

* WINDS: NORTHWEST 15 TO 20 KNOTS OVERNIGHT...NORTHWEST TO NORTH
  10 TO 15 KNOTS ON FRIDAY.

* WAVES: 3 TO 6 FEET OVERNIGHT THROUGH FRIDAY...SUBSIDING FRIDAY
  EVENING. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WINDS OR FREQUENT
GUSTS OF 22 TO 33 KNOTS ARE LIKELY...AND/OR WAVES GREATER THAN
4 FEET ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$


STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR
UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
038 
WHUS73 KIWX 170809
MWWIWX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE NORTHERN INDIANA
409 AM EDT FRI AUG 17 2012

LMZ043-046-171615-
/O.CON.KIWX.SC.Y.0059.000000T0000Z-120817T2100Z/
NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI-
409 AM EDT FRI AUG 17 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 PM EDT THIS
AFTERNOON...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 PM EDT THIS
AFTERNOON. 

* WINDS: NORTHWEST TO NORTH 10 TO 15 KNOTS TODAY. GUSTS TO 25
  KNOTS THIS MORNING.

* WAVES: 3 TO 6 FEET TODAY...SUBSIDING TO 4 FEET OR LESS LATE THIS
  AFTERNOON. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WINDS OR FREQUENT
GUSTS OF 22 TO 33 KNOTS ARE LIKELY...AND/OR WAVES GREATER THAN
4 FEET ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR
UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
502 
WHUS73 KIWX 171458
MWWIWX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE NORTHERN INDIANA
1058 AM EDT FRI AUG 17 2012

LMZ043-046-172300-
/O.EXT.KIWX.SC.Y.0059.000000T0000Z-120818T0000Z/
NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI-
1058 AM EDT FRI AUG 17 2012

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 8 PM EDT THIS
EVENING...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 8 PM EDT THIS
EVENING. 

* WINDS: NORTHWEST TO NORTH 10 TO 20 KNOTS TODAY.

* WAVES: 3 TO 6 FEET THIS AFTERNOON...SUBSIDING TO 2 TO 4 FEET
  THIS EVENING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WINDS OR FREQUENT
GUSTS OF 22 TO 33 KNOTS ARE LIKELY...AND/OR WAVES GREATER THAN
4 FEET ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$


STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR
UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
545 
WHUS73 KIWX 171951
MWWIWX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE NORTHERN INDIANA
351 PM EDT FRI AUG 17 2012

LMZ043-046-180000-
/O.CON.KIWX.SC.Y.0059.000000T0000Z-120818T0000Z/
NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI-
351 PM EDT FRI AUG 17 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 PM EDT THIS
EVENING...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 PM EDT THIS
EVENING. 

* WINDS: NORTH TO NORTHWEST 10 TO 15 KNOTS BECOMING NORTHEAST 5 TO
  10 KNOTS LATE IN THE EVENING.

* WAVES: 3 TO 5 FEET SUBSIDING TO 1 TO 3 FEET TOWARD MIDNIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WINDS OR FREQUENT
GUSTS OF 22 TO 33 KNOTS ARE LIKELY...AND/OR WAVES GREATER THAN
4 FEET ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$


STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR
UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
588 
WHUS73 KIWX 172348
MWWIWX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE NORTHERN INDIANA
748 PM EDT FRI AUG 17 2012

LMZ043-046-180100-
/O.EXP.KIWX.SC.Y.0059.000000T0000Z-120818T0000Z/
NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI-
748 PM EDT FRI AUG 17 2012

...SMALL CRAFT ADVISORY WILL EXPIRE AT 8 PM EDT THIS EVENING...

THE SMALL CRAFT ADVISORY WILL EXPIRE AT 8 PM EDT THIS EVENING. 

$$


STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR
UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Northern Indiana wrote its last area forecast discussion before this small craft advisory went out at Aug 16, 4:53 AM EDT, 4 minutes earlier.

Area forecast discussion, Aug 16, 4:53 AM EDT, 4 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NORTHERN INDIANA
453 AM EDT THU AUG 16 2012

.SHORT TERM...
TODAY THROUGH FRIDAY NIGHT....THE SEVERE WEATHER POTENTIAL FOR TODAY
AND THIS EVENING IS THE MOST SIGNIFICANT CONCERN FOR THIS PERIOD. A
CONVECTIVE STORM COMPLEX ORGANIZING IN IOWA WAS BEING HELPED BY THE
UPPER LEVEL TROF AND A JET STREAK. THIS COMPLEX SHOULD MOVE ABOUT
DUE EAST AND SHOULD REACH THE FAR NORTHWEST PART OF THE FORECAST
AREA AROUND NOON EDT/16Z. A CAVEAT IS THAT OTHER CONVECTION WAS
ALREADY DEVELOPING AHEAD OF THIS COMPLEX AND COULD CAUSE SOME ISSUES
WITH BOUNDARIES...CLOUDS AND RAIN COOLED AIR. HOWEVER...SIGNIFICANT
UPPER LEVEL SUPPORT AND REASONABLE LOW LEVEL BULK SHEAR COMBINED
WITH INCREASING INSTABILITY WITH DAYTIME HEATING SHOULD BE
SUFFICIENT FOR SEVERE STORMS AS THE COMPLEX MOVES EAST. ATTEMPTED TO
PLACE SOME DETAIL IN THE GRIDS/FORECAST IN REGARD TO THE TIMING AND
COVERAGE OF STORMS. GUT FEELING IS SEVERE STORMS SHOULD BE OVER BY 8
PM EDT. OTHERWISE...MUCH COOLER AIR WILL SPREAD BACK INTO THE AREA.
WENT WITH THE WARMER MET GUIDANCE FOR HIGHS TODAY. THERE SHOULD BE A
SHALLOW RADIATION INVERSION FORM FRIDAY NIGHT...ALLOWING
TEMPERATURES TO FALL INTO THE UPPER 40S TO AROUND 50 DEGREES MOST
AREAS. HAVE LOWERED LOWS SEVERAL DEGREES IN THIS REGARD.

&&

.LONG TERM.../SAT-WED/
DEEP VERTICALLY STACKED LOW OVER JAMES BAY AT START OF THE
PERIOD IS EXPECTED TO SLOWLY LIFT NE AND FILL/WEAKEN OVER THE
WEEKEND. WK SHRTWV ROTATING AROUND THE LOW EXPECTED TO MOVE ACROSS
THE WRN GRTLKS SAT NGT/SUNDAY. DRY AIRMASS WILL BE IN PLACE OVER OUR
AREA... BUT THERE MAY BE SUFFICIENT MOISTURE/INSTABILITY FOR
ISOLATED SHOWERS OVER/NEAR LM SAT NGT AND WITH AID OF DIURNAL
HEATING... ACROSS NRN 1/2 OF CWA SUNDAY. COOL POOL ASSOCIATED WITH
THE UPR TROF WILL RESULT IN CONTD BLO NORMAL TEMPS OVER THE WEEKEND
WITH HIGHS IN THE L-M70S AND LOWS IN THE L-M50S. FAIR WX WITH A SLOW
WARMING TREND EXPECTED MON-TUE AS HEIGHTS RISE IN RESPONSE TO WKNG
ERN CANADA/GRTLKS UPR TROF. SHRTWV MOVG INTO PAC NW BY WED WILL
CAUSE WRN U.S. RIDGE TO MOVE EAST INTO THE PLAINS CONTG DRY SPELL
AND GRADUAL WARMING TREND IN OUR AREA.

&&

.AVIATION...
A COLD FRONT WILL MOVE SOUTHEAST ACROSS NORTHERN INDIANA TODAY AND
EARLY TONIGHT. SOME STORMS HAD MOVED WELL AHEAD OF THE COLD FRONT
NEAR MSP WERE MOVING INTO SW WI. FAVORED THE 00Z 4KN NAM/WRF WITH
THE STORMS REACHING SBN ABOUT 16Z AND A COUPLE HOURS LATER AT FWA.
SOME TEMPO MVFR IS POSSIBLE...AND MAY HAVE TO ADD SOME GUSTY WINDS
WITH THE LATER TAF ISSUANCES.

&&

.IWX WATCHES/WARNINGS/ADVISORIES...
IN...RIP CURRENT RISK FROM THIS EVENING THROUGH FRIDAY EVENING FOR
     INZ003.

MI...RIP CURRENT RISK FROM 8 AM EDT THIS MORNING THROUGH FRIDAY
     EVENING FOR MIZ077.

OH...NONE.
LM...SMALL CRAFT ADVISORY FROM 8 PM THIS EVENING TO 5 PM EDT FRIDAY
     FOR LMZ043-046.

&&

SHORT TERM...SKIPPER
LONG TERM...JT
AVIATION...SKIPPER
Hazardous weather outlook, Aug 15, 3:37 PM EDT, 13 hours 20 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE NORTHERN INDIANA
337 PM EDT WED AUG 15 2012

INZ004>009-012>018-020-022>027-032>034-MIZ078>081-OHZ001-002-004-005-
015-016-024-025-161945-
ST. JOSEPH IN-ELKHART-LAGRANGE-STEUBEN-NOBLE-DE KALB-STARKE-PULASKI-
MARSHALL-FULTON IN-KOSCIUSKO-WHITLEY-ALLEN IN-WHITE-CASS IN-MIAMI-
WABASH-HUNTINGTON-WELLS-ADAMS-GRANT-BLACKFORD-JAY-CASS MI-
ST. JOSEPH MI-BRANCH-HILLSDALE-WILLIAMS-FULTON OH-DEFIANCE-HENRY-
PAULDING-PUTNAM-VAN WERT-ALLEN OH-
INCLUDING THE CITIES OF...SOUTH BEND...MISHAWAKA...ELKHART...
GOSHEN...LAGRANGE...TOPEKA...ANGOLA...KENDALLVILLE...LIGONIER...
AUBURN...GARRETT...KNOX...NORTH JUDSON...WINAMAC...FRANCESVILLE...
PLYMOUTH...BREMEN...ROCHESTER...WARSAW...WINONA LAKE...
COLUMBIA CITY...SOUTH WHITLEY...FORT WAYNE...MONTICELLO...
BROOKSTON...LOGANSPORT...PERU...WABASH...NORTH MANCHESTER...
HUNTINGTON...BLUFFTON...OSSIAN...DECATUR...BERNE...MARION...
HARTFORD CITY...MONTPELIER...PORTLAND...DOWAGIAC...CASSOPOLIS...
STURGIS...THREE RIVERS...COLDWATER...HILLSDALE...BRYAN...WAUSEON...
ARCHBOLD...DEFIANCE...NAPOLEON...PAULDING...ANTWERP...OTTAWA...
PANDORA...VAN WERT...DELPHOS...LIMA
337 PM EDT WED AUG 15 2012 /237 PM CDT WED AUG 15 2012/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST OHIO...
SOUTHWEST LOWER MICHIGAN AND NORTHERN INDIANA.

.DAY ONE...THIS AFTERNOON AND TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

THUNDERSTORMS ARE LIKELY THURSDAY AND THURSDAY NIGHT. SOME OF THE
STORMS MAY BE SEVERE WITH LARGE HAIL AND DAMAGING WINDS THURSDAY
AFTERNOON AND THURSDAY EVENING.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED THURSDAY AFTERNOON AND EVENING.

&&

STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR
CHECK OUR WEB SITE AT WEATHER.GOV/IWX

INZ003-MIZ077-161945-
LA PORTE-BERRIEN-
INCLUDING THE CITIES OF...MICHIGAN CITY...LA PORTE...NILES...
BENTON HARBOR...ST. JOSEPH...BUCHANAN
337 PM EDT WED AUG 15 2012 /237 PM CDT WED AUG 15 2012/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHERN INDIANA
AND SOUTHWEST LOWER MICHIGAN.

.DAY ONE...THIS AFTERNOON AND TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

THUNDERSTORMS ARE LIKELY THURSDAY...POSSIBLY LINGERING INTO
THURSDAY EVENING. SOME OF THE STORMS MAY BE SEVERE WITH LARGE HAIL
AND DAMAGING WINDS THURSDAY AFTERNOON.

THERE IS AN INCREASED RISK OF RIP CURRENTS ALONG THE BEACHES OF
BERRIEN COUNTY THURSDAY AFTERNOON ...EXPANDING TO LA PORTE COUNTY
THURSDAY NIGHT INTO FRIDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED THURSDAY AFTERNOON.

&&

STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR
CHECK OUR WEB SITE AT WEATHER.GOV/IWX

LMZ043-046-161945-
NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI-
337 PM EDT WED AUG 15 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE NEARSHORE WATERS OF
SOUTHEASTERN LAKE MICHIGAN.

.DAY ONE...THIS AFTERNOON AND TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

THERE IS A CHANCE OF THUNDERSTORMS THURSDAY...POSSIBLY LINGERING
INTO THURSDAY EVENING. SOME OF THE STORMS MAY BE SEVERE WITH
DAMAGING WINDS AND LARGE HAIL THURSDAY AFTERNOON.

A SMALL CRAFT ADVISORY MAY BE NEEDED THURSDAY NIGHT AND FRIDAY.

&&

STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR
CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE

The office that day

Everything else NWS Northern Indiana issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 16, 4:50 AM EDTRip Current StatementIWX41 hr
Aug 16, 9:45 AM EDTSpecial Weather StatementIWXElkhart, LaPorte, Marshall, Pulaski, Saint Joseph, Starke60 min
Aug 16, 10:59 AM EDTSpecial Weather StatementIWXPulaski31 min
Aug 16, 11:49 AM EDTSpecial Weather StatementIWXCass, Grant, Huntington, Miami, Wabash26 min

Nearby

Small Craft Advisories in Indiana, 2012Every small craft advisory in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.